Year 2019, Volume 2, Issue 1, Pages 42 - 43 2019-03-20

$\alpha$-Supraposinormality of Operators in Dense Norm-Attainable Classes

Benard Okelo [1]

22 51

The notion of supraposinormality was introduced by Rhaly in a superclass of posinormal operators. In this paper, we give an extension of this notion of supraposinormality to $\alpha$-supraposinormality of operators in the dense norm-attainable class.

Posinormal operator, Hyponormal operator, Norm-attainable class, $\alpha$-supraposinormality
  • [1] C. S. Kubrusly and B. P. Duggal, On posinormal operators, Adv. Math. Sci. Appl. 17 (1) (2007), 131-147.
  • [2] G. Leibowitz, Rhaly matrices, J. Math. Anal. Appl. 128 (1) (1987), 272-286.
  • [3] H. C. Rhaly Jr., A superclass of the posinormal operators, Newyork J. Math. 20 (2014), 497-506.
  • [4] N. B. Okelo, The norm-attainability of some elementary operators, Appl. Math. E-Notes 13 (2013), 1-7.
  • [5] N. B. Okelo, J. O. Agure and P. O. Oleche, Certain conditions for norm-attainability of elementary operators and derivations, Int. J. of Math. and Soft Comp. 3 (1) (2013), 1-7.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0003-3963-1910
Author: Benard Okelo (Primary Author)
Institution: Institute of Mathematics, University of Muenster
Country: Germany


Bibtex @research article { ujma473484, journal = {Universal Journal of Mathematics and Applications}, issn = {2619-9653}, address = {Emrah Evren KARA}, year = {2019}, volume = {2}, pages = {42 - 43}, doi = {10.32323/ujma.473484}, title = {\$\\alpha\$-Supraposinormality of Operators in Dense Norm-Attainable Classes}, key = {cite}, author = {Okelo, Benard} }
APA Okelo, B . (2019). $\alpha$-Supraposinormality of Operators in Dense Norm-Attainable Classes. Universal Journal of Mathematics and Applications, 2 (1), 42-43. DOI: 10.32323/ujma.473484
MLA Okelo, B . "$\alpha$-Supraposinormality of Operators in Dense Norm-Attainable Classes". Universal Journal of Mathematics and Applications 2 (2019): 42-43 <http://dergipark.org.tr/ujma/issue/44032/473484>
Chicago Okelo, B . "$\alpha$-Supraposinormality of Operators in Dense Norm-Attainable Classes". Universal Journal of Mathematics and Applications 2 (2019): 42-43
RIS TY - JOUR T1 - $\alpha$-Supraposinormality of Operators in Dense Norm-Attainable Classes AU - Benard Okelo Y1 - 2019 PY - 2019 N1 - doi: 10.32323/ujma.473484 DO - 10.32323/ujma.473484 T2 - Universal Journal of Mathematics and Applications JF - Journal JO - JOR SP - 42 EP - 43 VL - 2 IS - 1 SN - 2619-9653- M3 - doi: 10.32323/ujma.473484 UR - https://doi.org/10.32323/ujma.473484 Y2 - 2018 ER -
EndNote %0 Universal Journal of Mathematics and Applications $\alpha$-Supraposinormality of Operators in Dense Norm-Attainable Classes %A Benard Okelo %T $\alpha$-Supraposinormality of Operators in Dense Norm-Attainable Classes %D 2019 %J Universal Journal of Mathematics and Applications %P 2619-9653- %V 2 %N 1 %R doi: 10.32323/ujma.473484 %U 10.32323/ujma.473484
ISNAD Okelo, Benard . "$\alpha$-Supraposinormality of Operators in Dense Norm-Attainable Classes". Universal Journal of Mathematics and Applications 2 / 1 (March 2019): 42-43. https://doi.org/10.32323/ujma.473484